# SDR C2XA01IA273

- Difficulty date: June 21, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W18800624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH- DURING PREFLIGHT THE CREW NOTED THAT THE EMERGENCY LIGHT AT SEAT 10A FAILED TO ILLUMINATE DURING TEST OF THE EMERGENCY LIGHT SYSTEM.  IAH- MAINTENANCE PLACED THE SYSTEM ON MEL, IAH-  ON 06/22/2001 MAINTENANCE TROUBLESHOT THE SYSTEM,AND, FOUND A BROKEN WIRE, REPAIRED THE BROKEN WIRE,PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM,NO DEFECTS NOTED,CLEARED THE "MEL",AND,THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
